DOI 10.1097/ms9.0000000000001129
Induction of Brugada electrocardiogram pattern with aluminum phosphide poisoning: a case report.
Аннотация
INTRODUCTION AND
IMPORTANCE
Aluminum phosphide (ALP) is a commonly used suicidal agent in an agrarian country like Nepal. The unmasking of the Brugada pattern in the electrocardiogram (ECG) associated with ALP poisoning is a rare phenomenon, and studies pertaining to it are scarce in the medical literature.
CASE PRESENTATION: An 18-year-old female presented to the emergency department with multiple episodes of vomiting, headache, blurring of vision, and abdominal pain after 4 h of consumption of ALP with suicidal intent. A 12-lead ECG revealed a coved ST-segment elevation and T-wave inversion in leads V1-V3 with right bundle branch block suggestive of a type 1 Brugada pattern. Her past medical and family history was not significant. The patient made an uneventful recovery with the required supportive treatments.
CLINICAL DISCUSSION: Cardiac arrhythmias are the major cause of death in ALP poisoning. Unmasking of the Brugada ECG pattern is a rare but potentially fatal complication implicated in various pharmacological toxicities, including tricyclic antidepressants, cocaine, procainamide, disopyramide, flecainide, and rarely with ALP.
CONCLUSIONS
ALP poisoning can unmask the Brugada ECG pattern, which can lead to ventricular fibrillation and/or sudden cardiac death.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.